San Antonio, TX
A 35-year-old male asked:
Dr stopped pristiq (desvenlafaxine) due to weakness & tremor 72 hours ago after 12 days on. still some weakness and now a strange tickle in chest. pristiq (desvenlafaxine) related?
1 doctor answer • 1 doctor weighed in
Family Medicine 20 years experience
See your doctor: Your symptoms may be signs of something significantly wrong. One cannot tell without a complete history, physical and possible lab/imaging tests. Follow with your doctor as soon as you can.
Created for people with ongoing healthcare needs but benefits everyone.
4.4k viewsAnswered >2 years ago
Last updated Mar 2, 2014
Connect with a U.S. board-certified doctor by text or video anytime, anywhere.
$44 video appointments with $19/month membership*
*Billed $57 every 3 months. Cancel anytime.
Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.